×

zbMATH — the first resource for mathematics

Existence and approximation of solutions to fractional differential equations. (English) Zbl 1165.34304
Summary: We study a fractional order semilinear differential equation in an arbitrary Banach space \(X\). We used the analytic semigroup theory of linear operators and fixed point method to establish the existence and uniqueness of solutions of the given problem. We also prove the existence of a global solution. Existence and convergence of an approximate solution to the given problem is also proved in a separable Hilbert space. Finally, we give an example to illustrate the applications of the abstract results.

MSC:
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
26A33 Fractional derivatives and integrals
34K30 Functional-differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] El-Sayed, A.M.A., On the fractional differential equations, Appl. math. comput., 49, 2-3, 205-213, (1992) · Zbl 0757.34005
[2] El-Sayed, A.M.A., Fractional-order evolutionary integral equations, Appl. math. comput., 98, 139-146, (1999) · Zbl 0933.34063
[3] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer-Verlag · Zbl 0516.47023
[4] Bahuguna, D.; Muslim, M., A study of nonlocal history-valued retarded differential equations using analytic semigroups, Nonlinear dyn. syst. theory, 6, 1, 63-75, (2006) · Zbl 1147.34348
[5] Bahuguna, D.; Muslim, M., Approximations of solutions to retarded integrodifferential equations, Electron. J. differential equations, 136, 1-13, (2004) · Zbl 1076.34092
[6] Heinz, E.; von Wahl, W., Zn einem satz von F.W. Browder über nichtlineare wellengleichungen, Math. Z., 141, 33-45, (1974)
[7] Murakami, H., On linear ordinary and evolution equations, Funkcial. ekvac., 9, 151-162, (1966) · Zbl 0173.43503
[8] Segal, I., Nonlinear semigroups, Ann. of math., 78, 339-364, (1963)
[9] Miklavčič, M., Applied functional analysis and partial differential equations, (2005), World Scientific
[10] Bazley, N., Approximation of wave equations with reproducing nonlinearities, Nonlinear anal., 3, 539-546, (1979) · Zbl 0411.34030
[11] Bazley, N., Global convergence of faedo – galerkin approximations to nonlinear wave equations, Nonlinear anal., 4, 503-507, (1980) · Zbl 0448.35062
[12] O.K. Jardat, A. Al-Omrai, S. Momani, Existence of the mild solution for fractional semilinear initial value problems, Nonlinear Anal. (2007) (in press)
[13] Miletta, P.D., Approximation of solutions to evolution equations, Math. method appl. sci., 17, 753-763, (1994) · Zbl 0822.35059
[14] Muslim, M., Approximation of solutions to history-valued neutral functional differential equations, Comput. math. appl., 51, 3-4, 537-550, (2006) · Zbl 1104.65074
[15] El-Borai, M.M., Some probability densities and fundamental solutions of fractional differential equations, Chaos, soliton and fractals, 14, 3, 433-440, (2002) · Zbl 1005.34051
[16] Goethel, R., Faedo – galerkin approximation in equations of evolution, Math. method appl. sci., 6, 41-54, (1984) · Zbl 0552.35043
[17] Daftardar-Gejji, Varsha; Babakhani, A., Analysis of a system of fractional differential equations, J. math. anal. appl., 293, 511-522, (1999) · Zbl 1058.34002
[18] Schneider, W.R.; Wayes, W., Fractional diffusion and wave equation, J. math. phys., 30, 1, 134-144, (1989) · Zbl 0692.45004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.